Obituary: William George Bade 1924–2012

Dales, H.G. (2013) Obituary: William George Bade 1924–2012. Bulletin of the London Mathematical Society, 45 (4). pp. 875-888. ISSN 0024-6093

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Bulletin of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67560
Deposited By:
Deposited On:
15 Nov 2013 11:20
Refereed?:
Yes
Published?:
Published
Last Modified:
26 Jul 2020 01:14